Journal Article

Optimal Taxation, Capital Mobility and Tax Evasion

Guttorm Schjelderup
The Scandinavian Journal of Economics
Vol. 95, No. 3 (Sep., 1993), pp. 377-386
Published by: Wiley on behalf of The Scandinavian Journal of Economics
DOI: 10.2307/3440363
https://www.jstor.org/stable/3440363
Page Count: 10
Were these topics helpful?

Select the topics that are inaccurate.

  • Subscribe ($19.50)
  • Save
  • Cite this Item
Optimal Taxation, Capital Mobility and Tax Evasion
Preview not available